Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

peaches3450

Veteran Member
  • Content Count

    84
  • Joined

  • Last visited

Community Reputation

0 Neutral

About peaches3450

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Atlanta, GA

Recent Profile Visitors

1667 profile views
  1. I've experienced something similar. I'm in my 6th and final month and have experienced soreness in my chest bones since about half way through. It really only bothers me when I sneeze...ouch. It's worse the day after I exercise really hard. I'm assuming it will go away once I'm off the meds (in 2 weeks!)
  2. Its possible that you wont get an initial breakout, but thats pretty rare. Isetrotinion is a strong drug and your body has to go through a period of adjustment which is usually your skin purging. My first week wasn't bad but then day 7-10 I had a horrible breakout, and it was a roller up until last week (week 8). Everyone is different so you might experience something different....but its safe to expect the worst for the first 2 months.
  3. The same exact thing happened to me my first month. After that, I just stayed really on top of the derm office about entering my stuff into the system. I double check the day of my appt and fill the prescription that night. That way any mix-ups can be handled before the 2 week window closes.
  4. I think you're right on track too I'm at the end of month 2 also and still breaking out somewhat - but i do see some improvement. After spending weeks and weeks watching our skin get worse during the first few weeks, its hard to not notice every single blemish, so you may be being harder on yourself than you realize Everyone is different, but most people start to see results by the end of month 3. so its not unusual at all that youre still having some breakouts, and im sure they will begin to
  5. I ditto the aquaphor recommendation. At first, your regular stuff will be enough...but by week 2 aquaphor will be your best friend. Plus medicated stuff, like carmex, is too abrasive and will do more harm than good after awhile.
  6. Thanks for your replies! Jonima - what did you mean by "make sure you have pills ready for every night" ?
  7. I am on week 8 of Accutane and my 3rd appointment is approaching in about a week and a half. My dermatologist was unable to schedule my next appt for exactly 30 days from the last one, so I will end up going about 5 days without Accutane. He says I won't experience a breakout from this and that your body can go about 10 days without the drug without it making a difference in your overall results. So my question is: 1. will my progress backslide during or after this 5-day break? 2. will my overa
  8. Yes, the side effects did change when my dosage was upped. On 40 mg, I had really bad breakouts for about 2-3 weeks but my skin was still oily and got VERY flaky as it was purging all the dried up oil, so it just looked horrible...I was pretty tired, and my lips and eyes were pretty dry, my scalp was really flaky (ive never had dandruff EVER) and sensitive. On 80 mg, my lips have gotten drier than I could ever imagine. They are like crinkled paper! I use aquaphor every 15 or so minutes and lig
  9. i experienced the same exact thing - i was upped from 40-80 mg from month 1-2. i had more breakouts in month two, but they were less inflamed than month one. for me, it lasted about two weeks. now im in the last week of month 2 and my skin is really clearing up. i still have some bumps but the rest of my skin is smoother than its ever been, and my pores are so much smaller. people are starting to notice the improvement! so hang in there, i think its typical and it will be over before you know i
  10. I was on 40mg the 1st month and increased to 80 mg the 2nd month. i am currently on the last week of my 2nd month. i am supposed to be staying at 80 for the rest of my 6 month treatment. i asked my derm about a gradual increase, and he says in most cases it is a waste of time. it can make the increase more gentle on your system, but can also prolong your treatment because it will take longer to see full, lasting results. you want to have 5-6 months on whatever the full dosage for your weight is
  11. It's possible that you won't get a bad breakout at all. Most people do, but not everyone. Personally, I started breaking out HORRIBLY on day 7, and it was really bad for about 2 weeks. I'm just starting month 2 and things have calmed down, but I dont know whether they will start back up again since my derm just doubled my dose today... Also, if you dont already, definitely take your pill with food and a full glass of liquid. I experienced nausea the first few days taking it alone with just a li
  12. I'm in a similar boat as you, but just starting my 2nd month. Ive been on 40mg the first month and my derm just upped my dosage to 80mg today. I'm really worried that I'm going to break out in inflamed, painful, ugly blemishes all over again...my derm prescribed an oral antibitoic along with my 2nd month of accutane. maybe you can talk to your derm about that? my breakouts have been mostly large pustules, so he says the antibiotics should at least reduce the inflammation and severity of them...m
  13. I recommend Cetaphil moisturizing cream. I use it at night and it is very moisturizing and much lighter than you would think. It has really helped control dryness and flaking. I also like Olay sensitive sin moisturizer with SPF 15. Aloe will be too light once you start accutane.
  14. i agree with a lot of the other posts - 80 mg is WAY high for you! I weigh 165 and Im on 40 mgs, and wont be moving up to 80mgs until my 2nd month. starting at that high of a dosage is a lot. i echo others' suggestions of changing derms and going on a much lower dose - i'd expect 20 mgs to start and 40 mgs throughout the rest of treatment. your symptoms do sound scary, but your dosage is probably to blame =/
×